# SDR SWAA2020040126852

- Difficulty date: February 7, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD # 242CF TOP SKIN SURFACE THE LENGTH AND WIDTH OF BOARD SEVERAL AREAS SKIN FIBER DAMAGED / FABRICATED NEW FLOOR PANEL #241 DF PER SAMPLE OF ORIGINAL I/A/W SRM 53-00-50-2R-0 REV 69; BOEING DWG: 144A5810 ID: 0009 REV:- AND BAC 5085 REV E. WN4933; A29079; A25968
